# SDR ASAA0843760

- Difficulty date: November 4, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 47,770 hours, 26,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 69174132
- Condition: Faulty
- Location: R1 Door
- Component: Door
- Component part number: 6545871523
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER AND LOWER HINGE ARM ATTACH BOLTS CONTACTING CAM PLATE & STOP PLATE.  REMOVED R1 DOOR FROM A/C SHIMMED R1 DOOR & BODY SIDE TORQUE TUBE PER MM 52 41 41 524 048.  REMOVED R1 DOOR UPPER HINGE LOWER CAMPLATE RE AMM 20 50 11.  INSTALLED NEW UPPER HINGE LOWER CAMPLATE AND BEARING FOR R1 DOOR REF BOEING DWG 65 45807 AND MM 20 50 11.  REINSTALLED R1 DOOR & ADJUSTED RIG & ACCOMPLISHED OPERATIONAL TEST, TESTED GOOD.  RE-INSTALLED DOOR LINER PRESSURIZED LEAK CK GOOD REF AMM 52 41 524 048 52 41 00 404 012 52 41 00 501 52 41 31 404 006 BOO & 52 41 00 705 001 BOO & 52 41 00 705 041 BOO.  CLEARANCE GOOD ON CAM PLATE & STOP PLATE.
